MAUDE Adverse Event Report: ARTHREX, INC. REAMER KEYLESS CHUCK 0.6-7.4 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. REAMER KEYLESS CHUCK 0.6-7.4 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number REAMER KEYLESS CHUCK 0.6-7.4 MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported that the ar-600rk reamer fell apart into two pieces during use.

Brand Name
REAMER KEYLESS CHUCK 0.6-7.4 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19309154
Report Number1220246-2024-03226
Device Sequence Number3102555
Product Code HWE
UDI-Device Identifier00888867111042
UDI-Public00888867111042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER KEYLESS CHUCK 0.6-7.4 MM
Device Catalogue NumberAR-600RK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown